|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Comments on “On Integral Graphs Which Belong to the Class αKa,b¯ ” [Graphs Comb. 19, 527–532 (2003)]||Journal:||Graphs and Combinatorics||Volume:||36||First page:||1263||Last page:||1268||Issue Date:||11-May-2020||Rank:||M23||ISSN:||0911-0119||DOI:||10.1007/s00373-020-02180-x||Abstract:||
Lepović gave a characterization of integral graphs of the form αKa,b¯ in “On Integral Graphs Which Belong to the Class αKa,b¯ ” [Graphs Comb. 19, 527–532 (2003)]. However, for majority of the graphs αKa,b¯ declared to be integral in this result, their spectrum also includes non-integer eigenvalues -1±ab. Here we correct this result and indicate that integral graphs of this form are indeed very rare.
|Keywords:||Complement of union of isomorphic complete bipartite graphs | Integral graph | Main eigenvalue||Publisher:||Springer Link||Project:||Graph theory and mathematical programming with applications in chemistry and computer science|
Show full item record
checked on Mar 20, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.